# SDR DLL19980580

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 1554194101
- Condition: Corroded
- Location: Fs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER CAP OF THE FS 983 BULKHEAD WAS FOUND CORRODED NEAR RBL 42.5 STR 28.  THE LOWER FLANGE OF THE CAP WAS CUTOUT TO REMOVE THE DAMAGE.  TWO REPAIR ANGLES WERE INSTALLED PER ER/A 364233-14, REV C TO REPAIR THE DAMAGE.
